# SDR SWAA2022022822925

- Difficulty date: December 6, 2018
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N269WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32526
- Aircraft time: 41,580 hours, 24,569 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT L/H SIDE CAP STRIPS HAVE MULTIPLE AREA'S OF CORROSION ON BOTTOM SIDE / OBTAINED NEW L/H AFT CARGO COMP. CAP STRIPS. VERIFIED NEW CAP STRIPS TO BE 453A2611-10; A TAG A67518. ITEM 460; 453A2611-8; ATAG WN2037; ITEM 470 AND 453A2611-4; ATAG WN1903; ITEM 485; IAW AIPC 25-52-10. PLACED PARTS IN PIT RACK INSTALLED ON JPANEL-121-CLOSE
